Volume 9, Issue 2
Existence and Nonexistence of Interfaces of Weak Solutions for Nonlinear Degenerate Parabolic Systems

Hongjun Yuan

J. Part. Diff. Eq., 9 (1996), pp. 177-185.

Preview Full PDF BiBTex 0 206
  • Abstract

The existence and nonexistence of interfaces of weak solutions for nonlinear degenerate parabolic systems \frac{∂u_i}{∂t} - div (|∇u|^{p-2}∇u_i) = 0, i = 1, 2, …, m with p > 1 are studied in this paper.

  • History

Published online: 1996-09

  • AMS Subject Headings

  • Cited by